Alert archive / Arkansas / Flash Flood Warnings in 2010

Flash Flood Warning 13, NWS Little Rock, AR

May 1, 20105 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at May 1, 2010, 10:13 PM CDT for 5 counties in Arkansas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2010, 10:13 PM CDT (03:13 UTC)
Expired
May 2, 2010, 1:15 AM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Grant County, AR, Hot Spring County, AR, Lonoke County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 25 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 10:15 PM CDTFLASH FLOODBenton, ARREPORT OF CAR FLOATING IN WATER AT THE INTERSECTION OF HAZEL AND RICHARD IN BENTON.
May 1, 10:55 PM CDTFLASH FLOOD2 Sw North Little Rock, ARCRYSTAL HILL ROAD IN FRONT OF WILD RIVER COUNTRY IS FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 3.2 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2010-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3084 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2010-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 305 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3084 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
305 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
6.8
Supercell composite
25.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

004 
WGUS54 KLZK 020313
FFWLZK
ARC053-059-085-119-125-020615-
/O.NEW.KLZK.FF.W.0013.100502T0313Z-100502T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1013 PM CDT SAT MAY 1 2010

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN GRANT COUNTY IN CENTRAL ARKANSAS
  WEST CENTRAL LONOKE COUNTY IN CENTRAL ARKANSAS
  PULASKI COUNTY IN CENTRAL ARKANSAS
  EASTERN SALINE COUNTY IN CENTRAL ARKANSAS
  NORTHEASTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS

* UNTIL 115 AM CDT

* AT 1005 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  HEAVY RAIN FROM THUNDERSTORMS HAS FALLEN IN THE WARNED AREA. RADAR 
  ESTIMATES OF 1 TO 2 INCHES HAVE FALLEN IN THE LAST 2 HOURS...WITH  
  LOCALLY HIGHER AMOUNTS. THIS HEAVY RAINFALL IS IN ADDITION TO VERY 
  HEAVY RAIN THAT FELL FRIDAY NIGHT AND SATURDAY MORNING.            
  THEREFORE...FLASH FLOODING IS LIKELY OR ALREADY OCCURRING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BURNS
  PARK...CHENAL VALLEY...DOWNTOWN LITTLE ROCK...GEYER SPRINGS...
  HILLCREST...LITTLE ROCK...NORTH LITTLE ROCK AND RIVER MARKET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3451 9277 3485 9253 3485 9244 3491 9239
      3492 9222 3501 9222 3479 9188 3420 9263
      3436 9291

$$
62

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 1, 6:10 PM CDT, 4 hours 3 minutes earlier.

Area forecast discussion, May 1, 6:10 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
610 PM CDT SAT MAY 1 2010

.AVIATION...
LOW PRESSURE CONTINUES TO APPROACH ARKANSAS ALONG WITH A COLD
FRONT. MOISTURE CONTINUES TO INCREASE ACROSS THE AREA. SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE AREA. SEVERE
THUNDERSTORMS AND TORNADOES ARE LIKELY THIS EVENING. PRECIPITATION
WILL DECREASE LATE TONIGHT. PATCHY FOG MAY DEVELOP DURING THE
EARLY MORNING HOURS. MVFR CONDITIONS WILL DOMINATE THROUGH MUCH OF
THE PERIOD. CLOUDS WILL DECREASE AT THE END OF THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 321 PM CDT SAT MAY 1 2010/

SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT
CLOUDS BROKE UP EARLY THIS AFTERNOON...AND HEATING HAS
OCCURRED WITH TEMPERATURES CLIMBING INTO THE UPPER 70S TO MID 80S
ACROSS CENTRAL/SOUTHERN ARKANSAS. 18Z SOUNDING FROM LITTLE ROCK
SHOWED WEAK CAPPING...WHICH HAS HELD SO FAR. HOWEVER...A STORM
SYSTEM WAS HEADING THROUGH NORTHEAST TEXAS...AND WILL BE THE
FORCING MECHANISM TO GET STORMS GOING BY 22Z.

0-1KM HELICITY VALUES WILL CLIMB OVER 250 M2/S2 IN THE
CENTRAL/SOUTHERN COUNTIES. STORMS WITH ROTATING UPDRAFTS ARE
LIKELY...WITH TORNADOES EXPECTED. A FEW STRONG LONG TRACK
TORNADOES ARE POSSIBLE.

AS THE NIGHT PROGRESSES...SHOWERS/THUNDERSTORMS WILL BECOME MORE
WIDESPREAD IN THE SOUTHEAST HALF OF ARKANSAS...AND THE FOCUS WILL
GRADUALLY SHIFT TO HEAVY/EXCESSIVE RAIN. ONE TO FOUR INCHES OF
RAIN IS IN THE FORECAST...WITH A FLASH FLOOD WATCH REMAINING IN
EFFECT.

AS THE SYSTEM PASSES TO THE NORTHEAST...A COLD FRONT WILL PUSH
THROUGH THE REGION. SHOWERS/THUNDERSTORMS SHOULD LINGER IN AREAS
TOWARD THE MISSISSIPPI RIVER SUNDAY MORNING...BUT PRECIPITATION
WILL END BY AFTERNOON.

HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE PLAINS
MONDAY/TUESDAY...WITH SLIGHTLY COOLER AND DRIER AIR.

LONG TERM...WEDNESDAY THROUGH SATURDAY
ZONAL FLOW WILL BECOME MORE SOUTHWEST BY THURSDAY. DRY AIR WILL BE
OVER MUCH OF THE AREA THROUGH THE MOST OF THE PERIOD. A COLD FRONT
WILL MOVE INTO THE AREA FRIDAY AND BRING A SLIGHT CHANCE OF SHOWERS
AND THUNDERSTORMS. MOISTURE IS STILL LACKING ON FRIDAY BUT AN
INCREASE IS SEEN ALONG THE FRONT. ABOVE NORMAL TEMPERATURES ARE
EXPECTED WEDNESDAY AND THURSDAY AND NEAR NORMAL AFTER THE FRONT
PASSES.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     58  74  52  78 /  80  20  10  10
CAMDEN AR         62  77  54  83 /  80  30  10  10
HARRISON AR       50  72  51  77 /  50  10  10  10
HOT SPRINGS AR    56  75  53  80 /  70  10  10  10
LITTLE ROCK   AR  61  75  53  81 /  80  20  10  10
MONTICELLO AR     65  77  55  84 /  90  40  10  10
MOUNT IDA AR      54  75  52  77 /  60  10  10  10
MOUNTAIN HOME AR  54  73  51  79 /  60  10  10  10
NEWPORT AR        62  75  53  79 /  80  20  10  10
PINE BLUFF AR     64  76  54  81 /  80  30  10  10
RUSSELLVILLE AR   56  74  49  79 /  60  10  10  10
SEARCY AR         61  75  53  79 /  80  20  10  10
STUTTGART AR      64  75  54  80 /  90  30  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEBURNE-CLEVELAND-DALLAS-DESHA-DREW-FAULKNER-
GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON-LINCOLN-LONOKE-
MONROE-OUACHITA-PRAIRIE-PULASKI-SALINE-SHARP-WHITE-WOODRUFF.

&&

AVIATION...51
Hazardous weather outlook, May 1, 12:00 PM CDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1200 PM CDT SAT MAY 1 2010

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1200 PM CDT SAT MAY 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PRECIPITATION WAS BECOMING ISOLATED LATE THIS MORNING...AND BREAKS
IN THE CLOUDS WERE ALLOWING FOR SOME HEATING. THIS WILL DESTABILIZE
THE ATMOSPHERE. LATER THIS AFTERNOON AND EVENING...A STORM SYSTEM
WILL APPROACH FROM THE SOUTHWEST. THE SYSTEM WILL TRIGGER ADDITIONAL
THUNDERSTORM DEVELOPMENT...WITH SEVERE WEATHER LIKELY IN THE
SOUTHEAST HALF OF THE STATE.

THERE WILL BE A LOT OF WIND SHEAR IN PLACE. WINDS WILL TURN WITH
HEIGHT...AND THIS WILL CREATE ROTATION IN DEVELOPING STORMS AND
TORNADOES WILL LIKELY BE SPAWNED. A FEW STRONG AND LONG TRACK
TORNADOES ARE POSSIBLE.

THERE IS A HIGH RISK OF SEVERE WEATHER IN MUCH OF SOUTHERN AND
EASTERN ARKANSAS THIS AFTERNOON AND EVENING. THIS INCLUDES AREAS
SOUTH AND EAST OF HOT SPRINGS...CONWAY AND BATESVILLE.

AS SHOWERS AND THUNDERSTORMS BECOME WIDESPREAD TONIGHT...THERE WILL
BE AREAS OF HEAVY RAIN. AN ADDITIONAL TWO TO FOUR INCHES OF RAIN
COULD FALL IN THE SOUTH AND EAST...CREATING HIGH WATER PROBLEMS. A
FLASH FLOOD WATCH HAS BEEN POSTED FOR THIS AREA THROUGH SUNDAY
MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT WILL PUSH THROUGH THE REGION ON SUNDAY...WITH
PRECIPITATION FINALLY ENDING FROM THE WEST. THERE COULD BE LINGERING
SHOWERS AND THUNDERSTORMS IN AREAS CLOSE TO THE MISSISSIPPI
RIVER...WHICH WILL AGGRAVATE ANY HIGH WATER PROBLEMS THAT DEVELOP.
THERE IS ALSO A SLIGHT RISK OF SEVERE WEATHER IN THE FAR SOUTHEAST.

DRY WEATHER WILL RETURN MONDAY AND TUESDAY AS HIGH PRESSURE BUILDS
INTO ARKANSAS FROM THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY THIS AFTERNOON AND TONIGHT DUE
TO SEVERE WEATHER IN THE SOUTHEAST HALF OF ARKANSAS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.

62/46

In the hours before

Local storm report, May 1, 8:48 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
848 PM CDT SAT MAY 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     FUNNEL CLOUD     4 NE GOULD              34.03N 91.51W
05/01/2010                   LINCOLN            AR   BROADCAST MEDIA

            BROADCAST MEDIA REPORTED TWO FUNNEL CLOUDS 4 MILES
            NORTHEAST OF GOULD.

&&

58
Local storm report, May 1, 9:01 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
901 PM CDT SAT MAY 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     TORNADO          PENROSE                 35.18N 91.05W
05/01/2010                   WOODRUFF           AR   LAW ENFORCEMENT

            ARKANSAS STATE POLICE REPORTED TORNADO ON THE GROUND ON
            HIGHWAY 49.

&&

58
Special weather statement, May 1, 9:22 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
922 PM CDT SAT MAY 1 2010

ARZ041-042-052>054-020250-
CLARK-GARLAND-HOT SPRING-MONTGOMERY-PIKE-
922 PM CDT SAT MAY 1 2010

...SIGNIFICANT WEATHER ADVISORY FOR CLARK...GARLAND...HOT SPRING...
MONTGOMERY AND PIKE COUNTIES UNTIL 950 PM CDT...

AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF OKOLONA...MOVING NORTHEAST
AT 50 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

AREAS THAT WILL BE AFFECTED INCLUDE AMITY AND ROCKWELL.

56
Local storm report, May 1, 9:42 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
942 PM CDT SAT MAY 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             2 NW STAR CITY          33.96N 91.87W
05/01/2010  E1.00 INCH       LINCOLN            AR   AMATEUR RADIO

&&

58
Special weather statement, May 1, 9:59 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
959 PM CDT SAT MAY 1 2010

ARZ023-031-020330-
CONWAY-VAN BUREN-
959 PM CDT SAT MAY 1 2010

...SIGNIFICANT WEATHER ADVISORY FOR CONWAY AND VAN BUREN COUNTIES
UNTIL 1030 PM CDT...

AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JERUSALEM...MOVING NORTHEAST AT 50 MPH.

SMALL HAIL...AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.

56
Special weather statement, May 1, 10:04 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1004 PM CDT SAT MAY 1 2010

ARZ053-054-062-020350-
CLARK-DALLAS-HOT SPRING-
1004 PM CDT SAT MAY 1 2010

...SIGNIFICANT WEATHER ADVISORY FOR CLARK...DALLAS AND HOT SPRING
COUNTIES UNTIL 1050 PM CDT...

AT 1004 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
DEGRAY LAKE TO 6 MILES SOUTH OF ARKADELPHIA TO GURDON...MOVING
NORTHEAST AT 70 MPH.

SMALL HAIL...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.

TORRENTIAL DOWNPOURS MAY CAUSE LOCALIZED MINOR FLOODING IN LOW LYING
AREAS. MOTORISTS SHOULD BE ADVISED TO EXPECT REDUCED VISIBILITY DUE
TO THE VERY HEAVY RAIN.

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:01 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Scott, Yell44 min
May 1, 7:03 PM CDTTornado WarningLZKJefferson, Lonoke, Prairie, Pulaski42 min
May 1, 7:07 PM CDTTornado WarningLZKCleveland, Dallas, Grant, Ouachita23 min
May 1, 7:08 PM CDTTornado WarningLZKArkansas, Jefferson, Lonoke, Prairie, Pulaski52 min
May 1, 7:12 PM CDTTornado WarningLZKBradley, Calhoun, Cleveland, Drew, Jefferson, Lincoln48 min
May 1, 7:14 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita46 min
May 1, 7:16 PM CDTTornado WarningLZKFaulkner, Perry, Pulaski, Saline44 min
May 1, 7:18 PM CDTTornado WarningLZKMontgomery, Perry, Scott, Yell27 min
May 1, 7:21 PM CDTTornado WarningLZKCleburne, Faulkner, White39 min
May 1, 7:25 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Hot Spring, Saline35 min
May 1, 7:28 PM CDTTornado WarningLZKCleveland, Dallas, Grant, Jefferson32 min
May 1, 7:31 PM CDTTornado WarningLZKArkansas, Jefferson, Lonoke, Prairie44 min
May 1, 7:34 PM CDTTornado WarningLZKDrew, Lincoln41 min
May 1, 7:48 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Prairie, White, Woodruff42 min
May 1, 7:52 PM CDTTornado WarningLZKGarland, Hot Spring, Montgomery, Pike, Polk23 min
May 1, 7:53 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Pope, Van Buren, Yell52 min
May 1, 7:58 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Pike47 min
May 1, 8:01 PM CDTTornado WarningLZKMonroe, Prairie, Woodruff44 min
May 1, 8:07 PM CDTTornado WarningLZKArkansas, Desha, Jefferson, Lincoln, Monroe53 min
May 1, 8:08 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, Sharp, White52 min
May 1, 8:10 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White15 min
May 1, 8:29 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Grant, Hot Spring, Montgomery and 2 more46 min
May 1, 8:31 PM CDTTornado WarningLZKGarland, Montgomery, Perry, Saline, Yell29 min
May 1, 8:33 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White, Woodruff42 min
May 1, 8:38 PM CDTTornado WarningLZKMonroe, Woodruff22 min
May 1, 8:44 PM CDTTornado WarningLZKArkansas, Monroe26 min
May 1, 8:49 PM CDTTornado WarningLZKClark, Dallas, Garland, Grant, Hot Spring, Saline26 min
May 1, 9:07 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell38 min
May 1, 9:11 PM CDTTornado WarningLZKGrant, Hot Spring, Jefferson, Pulaski, Saline20 min
May 1, 9:30 PM CDTSevere Thunderstorm WarningLZKFaulkner, Grant, Hot Spring, Lonoke, Pulaski, Saline45 min
May 1, 10:19 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski, White41 min
May 1, 10:23 PM CDTFlash Flood WarningLZKCleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 4 more3 hr
May 1, 11:32 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White, Woodruff43 min
May 2, 12:12 AM CDTFlash Flood WarningLZKConway, Garland, Montgomery, Perry, Pope, Van Buren and 1 more3 hr
May 2, 9:31 AM CDTRiver Flood AdvisoryLZKRandolph25 hr

Nearby

Flash Flood Warnings in Arkansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.